Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
 
Top Read Articles
Published in last 1 year |  In last 2 years |  In last 3 years |  All

1 [Polynomial Decay and Blow Up of Solutions for Variable Coefficients Viscoelastic Wave Equation with Acoustic Boundary Conditions] 2016 Vol.32(2):153-174
Yamna BOUKHATEM, Benyattou BENABDERRAHMANE [Abstract] ( 212 ) [HTML 0 KB][PDF 284 KB] (348)
2 [New Results on Nonexistence of Perfect p-Ary Sequences and Almost p-Ary Sequences] 2016 Vol.32(1):2-10
Hai Ying LIU, Ke Qin FENG [Abstract] ( 125 ) [HTML 0 KB][PDF 216 KB] (413)
3 [Global Well-posedness of the Non-isentropic Full Compressible Magnetohydrodynamic Equations] 2016 Vol.32(2):227-250
Fu Yi XU, Xin Guang ZHANG, Yong Hong WU, Lou CACCETTA [Abstract] ( 94 ) [HTML 0 KB][PDF 325 KB] (915)
4 [The Existence of Two Closed Characteristics on Every Compact Star-shaped Hypersurface in R4] 2016 Vol.32(1):40-53
Hui LIU, Yi Ming LONG [Abstract] ( 93 ) [HTML 0 KB][PDF 248 KB] (370)
5 [Some Specific Unboundedness Property in Smoothness Morrey Spaces. The Non-existence of Growth Envelopes in the Subcritical Case] 2016 Vol.32(2):137-152
Dorothee D. HAROSKE, Susana D. MOURA [Abstract] ( 89 ) [HTML 0 KB][PDF 272 KB] (417)
6 [Dual Toeplitz Operators on Orthogonal Complement of the Harmonic Dirichlet Space] 2017 Vol.33(3):383-402
Yong CHEN, Tao YU, Yi Le ZHAO [Abstract] ( 87 ) [HTML 0 KB][PDF 290 KB] (226)
7 [A Note on Optimal Foldover Four-level Factorials] 2016 Vol.32(3):286-296
A. M. ELSAWAH, M. A. AL-AWADY, M. A. ABD ELGAWAD, Hong QIN [Abstract] ( 86 ) [HTML 0 KB][PDF 213 KB] (911)
8 [A Recursive Basis for Primitive Forms in Symplectic Spaces and Applications to Heisenberg Groups] 2016 Vol.32(3):265-285
Annalisa BALDI, Marilena BARNABEI, Bruno FRANCHI [Abstract] ( 83 ) [HTML 0 KB][PDF 288 KB] (571)
9 [A Self-normalized Law of the Iterated Logarithm for the Geometrically Weighted Random Series] 2016 Vol.32(3):384-392
Ke Ang FU, Wei HUANG [Abstract] ( 82 ) [HTML 0 KB][PDF 206 KB] (1275)
10 [Chung's Law of the Iterated Logarithm for Subfractional Brownian Motion] 2017 Vol.33(6):839-850
Na Na LUAN [Abstract] ( 81 ) [HTML 0 KB][PDF 219 KB] (495)
11 [Linear Connectivity, Schwarz-Pick Lemma and Univalency Criteria for Planar Harmonic Mapping] 2016 Vol.32(3):297-308
Shao Lin CHEN, Saminathan PONNUSAMY, Antti RASILA, Xian Tao WANG [Abstract] ( 79 ) [HTML 0 KB][PDF 230 KB] (594)
12 [On Conway's Potential Function for Colored Links] 2016 Vol.32(1):25-39
Bo Ju JIANG [Abstract] ( 77 ) [HTML 0 KB][PDF 293 KB] (509)
13 [A Note on the Minimum Total Coloring of Planar Graphs] 2016 Vol.32(8):967-974
Hui Juan WANG, Zhao Yang LUO, Bin LIU, Yan GU, Hong Wei GAO [Abstract] ( 77 ) [HTML 0 KB][PDF 250 KB] (213)
14 [Entropy-expansiveness of Geodesic Flows on Closed Manifolds without Conjugate Points] 2016 Vol.32(4):507-520
Fei LIU, Fang WANG [Abstract] ( 72 ) [HTML 0 KB][PDF 239 KB] (489)
15 [Functionals on the Spaces of Convex Bodies] 2016 Vol.32(1):124-136
Chuanming ZONG [Abstract] ( 71 ) [HTML 0 KB][PDF 229 KB] (474)
16 [On Behavior of Solutions to a Class of Nonlinear Hyperbolic Inverse Source Problem] 2016 Vol.32(6):683-698
Mohammad SHAHROUZI [Abstract] ( 71 ) [HTML 0 KB][PDF 232 KB] (1146)
17 [Several Transitive Properties and Devaney's Chaos] 2016 Vol.32(3):373-383
Tao WANG, Jian Dong YIN, Qi YAN [Abstract] ( 69 ) [HTML 0 KB][PDF 206 KB] (551)
18 [Judicious Bisection of Hypergraphs] 2016 Vol.32(5):579-584
Yu Cong, TANG Xin XU, Guang Hui WANG [Abstract] ( 69 ) [HTML 0 KB][PDF 175 KB] (193)
19 [Vanishing of Tate Homology — An Application of Stable Homologyfor Complexes] 2016 Vol.32(7):831-844
Yan Ping LIU, Zhong Kui LIU, Xiao Yan YANG [Abstract] ( 69 ) [HTML 0 KB][PDF 1 KB] (222)
20 [Holomorphic Deformations of the Ricci-flat ∂∂-manifolds] 2016 Vol.32(6):643-658
Hai Sheng LIU [Abstract] ( 69 ) [HTML 0 KB][PDF 272 KB] (219)
21 [Lp Estimates of Rough Maximal Functions Along Surfaces with Applications] 2016 Vol.32(8):925-942
Ahmad AL-SALMAN, Abdulla M. JARRAH [Abstract] ( 68 ) [HTML 0 KB][PDF 270 KB] (223)
22 [On Strong Embeddability and Finite Decomposition Complexity] 2017 Vol.33(3):403-418
Jun XIA, Xian Jin WANG [Abstract] ( 68 ) [HTML 0 KB][PDF 246 KB] (337)
23 [Bogomolov Multipliers for Some p-groups of Nilpotency Class 2] 2016 Vol.32(5):541-552
Ivo MICHAILOV [Abstract] ( 68 ) [HTML 0 KB][PDF 238 KB] (190)
24 [A New Functor from D5-Mod to E6-Mod] 2016 Vol.32(8):867-892
Xiao Ping XU [Abstract] ( 67 ) [HTML 0 KB][PDF 324 KB] (168)
25 [On a Novel Eccentricity-based Invariant of a Graph] 2016 Vol.32(12):1477-1493
Ke Xiang XU, Kinkar Ch. DAS, Ayse Dilek MADEN [Abstract] ( 67 ) [HTML 0 KB][PDF 319 KB] (262)
26 [Relative Left Derived Functors of Tensor Product Functors] 2016 Vol.32(7):753-764
Jun Fu WANG, Zhao Yong HUANG [Abstract] ( 67 ) [HTML 0 KB][PDF 236 KB] (211)
27 [Long Time Dynamics of the 3D Radial NLS with the Combined Terms] 2016 Vol.32(5):521-540
Gui Xiang XU, Jian Wei Yang [Abstract] ( 66 ) [HTML 0 KB][PDF 286 KB] (250)
28 [An Extension of Weyl Schouten Theorem for Lipschitz and H2 Manifolds] 2017 Vol.33(7):926-932
Xiao Shang JIN [Abstract] ( 65 ) [HTML 0 KB][PDF 184 KB] (143)
29 [Some Results on Space-Like Self-Shrinkers] 2016 Vol.32(1):69-82
Hua Qiao LIU, Yuan Long XIN [Abstract] ( 65 ) [HTML 0 KB][PDF 235 KB] (424)
30 [Lp Estimates for Bi-parameter and Bilinear Fourier Integral Operators] 2017 Vol.33(2):165-186
Qing HONG, Lu ZHANG [Abstract] ( 65 ) [HTML 0 KB][PDF 316 KB] (176)
  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7